Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A note on spaces of asymptotic dimension one

Koji Fujiwara and Kevin Whyte

Algebraic & Geometric Topology 7 (2007) 1063–1070
Bibliography
1 G Baumslag, Wreath products and finitely presented groups, Math. Z. 75 (1960/1961) 22 MR0120269
2 G Bell, K Fujiwara, The asymptotic dimension of a curve graph is finite, J. Lond. Math. Soc. (to appear) arXiv:math.GT/0509216
3 J Block, S Weinberger, Large scale homology theories and geometry, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 522 MR1470747
4 A N Dranishnikov, Cohomological approach to asymptotic dimension, arXiv:math.MG/0608215
5 A Dranishnikov, J Smith, Asymptotic dimension of discrete groups, Fund. Math. 189 (2006) 27 MR2213160
6 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449
7 A Gentimis, Asymptotic dimension of finitely presented group, arXiv:math.AT/0610541
8 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
9 W J Harvey, Boundary structure of the modular group, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978)", Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 245 MR624817
10 T Januszkiewicz, J Swiatkowski, Filling invariants of systolic complexes and groups, Geom. Topol. 11 (2007) 727
11 J F Manning, Geometry of pseudocharacters, Geom. Topol. 9 (2005) 1147 MR2174263
12 H A Masur, Y N Minsky, Geometry of the complex of curves. I. Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
13 J R Munkres, Topology, Prentice Hall (2000)
14 S Schleimer, The end of the curve complex, arXiv:math.GT/0608505
15 J R Stallings, On torsion-free groups with infinitely many ends, Ann. of Math. $(2)$ 88 (1968) 312 MR0228573